Alert archive / Iowa / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 274, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 15, 2008, 9:23 AM CDT for Adams County, Iowa. It was in force for 37 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2008, 9:23 AM CDT (14:23 UTC)
- Expired
- Jun 15, 2008, 10:00 AM CDT
- In force
- 37 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
County Adams County, IA
The radar
The Des Moines radar (KDMX), 116 km from the middle of the area, began a volume at 14:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 9:30 AM CDT | TSTM WND GST 70 | 3 Wsw Carbon, IA | |
| Jun 15, 9:37 AM CDT | HAIL 0.88 | Carbon, IA | |
| Jun 15, 9:43 AM CDT | HAIL 0.88 | Corning, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 6:54 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 2.4 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1265 J/kg
- Mixed-layer CIN
- -245 J/kg
- Mixed-layer LCL
- 1006 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDMX 151423
SVRDMX
IAC003-151500-
/O.NEW.KDMX.SV.W.0274.080615T1423Z-080615T1500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
923 AM CDT SUN JUN 15 2008
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ADAMS COUNTY IN SOUTHWEST IOWA...
* UNTIL 1000 AM CDT.
* AT 918 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10
MILES WEST OF CARBON...OR 80 MILES SOUTHWEST OF DES MOINES...AND
MOVING EAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CARBON BY 930 AM CDT...
CORNING BY 940 AM CDT...
PRESCOTT BY 945 AM CDT...
MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A
MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT SUNDAY
AFTERNOON FOR SOUTHWESTERN IOWA.
LAT...LON 4094 9493 4116 9494 4116 9448 4091 9448
4090 9451
TIME...MOT...LOC 1423Z 277DEG 39KT 4108 9495
$$
JUNGBLUTH2 follow-up statements
000
WWUS53 KDMX 151440
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
939 AM CDT SUN JUN 15 2008
IAC003-151500-
/O.CON.KDMX.SV.W.0274.000000T0000Z-080615T1500Z/
ADAMS IA-
939 AM CDT SUN JUN 15 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR ADAMS COUNTY...
AT 937 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR CORNING...OR 70 MILES SOUTHWEST OF DES MOINES...MOVING
EAST AT 50 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PRESCOTT BY 945 AM CDT...
AT 937 AM...A NATIONAL WEATHER SERVICE SPOTTER REPORTED 70 MPH WINDS
ABOUT 3 MILES SOUTHWEST OF CARBON...IN WESTERN ADAMS COUNTY.
FOR YOUR PROTECTION GO TO THE BASEMENT OR AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL
TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT SUNDAY
AFTERNOON FOR SOUTHWESTERN IOWA.
LAT...LON 4094 9493 4116 9494 4116 9448 4091 9448
4090 9451
TIME...MOT...LOC 1439Z 280DEG 44KT 4099 9470
$$
JUNGBLUTH000
WWUS53 KDMX 151451
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
951 AM CDT SUN JUN 15 2008
IAC003-151500-
/O.CON.KDMX.SV.W.0274.000000T0000Z-080615T1500Z/
ADAMS IA-
951 AM CDT SUN JUN 15 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR ADAMS COUNTY...
AT 946 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THIS STORM WAS LOCATED NEAR PRESCOTT...OR 65 MILES SOUTHWEST OF
DES MOINES...MOVING EAST AT 51 MPH.
FOR YOUR PROTECTION GO TO THE BASEMENT OR AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL
TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
LAW ENFORCEMENT HAS REPORTED NICKEL SIZE HAIL AND WINDS OVER 50 MPH
WITH THIS STORM SINCE 940 AM IN CORNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT SUNDAY
AFTERNOON FOR SOUTHWESTERN IOWA.
LAT...LON 4093 9479 4093 9484 4094 9484 4116 9480
4116 9448 4091 9448 4090 9450 4090 9454
TIME...MOT...LOC 1451Z 280DEG 44KT 4096 9451
$$
JUNGBLUTHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:42 AM CDT, 2 hours 41 minutes earlier.
Area forecast discussion, Jun 15, 6:42 AM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 642 AM CDT SUN JUN 15 2008 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... CONCERNS TODAY CENTER AROUND ONGOING CONVECTION...AND THEN CHANCES OF REDEVELOPMENT TODAY INTO THIS EVENING. LINE OF STORMS JUST PUSHING OUT OF CWA...DEVELOPED ALONG NOSE OF WEAK LLJ PUSHING INTO NE IOWA AND THETA-E RIDGE ORIENTED INTO THE SAME PLACE. EXPECT CONTINUED EASTWARD PROGRESSION...WITH LITTLE DEVELOPMENT BEHIND THE MAIN CLUSTER THROUGH THE NEXT FEW HOURS. PRE-FRONTAL SFC TROUGH SITUATED LAKE SUPERIOR SOUTHWESTWARD THROUGH NW IOWA INTO ERN NE/WRN KS. THIS AXIS TO SHIFT SOUTHEAST THROUGH THE MORNING...WITH ADDITIONAL CONVECTION DEVELOPING ALONG THAT AXIS AS SHORTWAVE TROUGH DROPS SOUTHEAST THROUGH THE NORTHERN PLAINS INTO THE MID-MISSOURI VALLEY BY THIS AFTERNOON IN QUICK NORTHWEST FLOW PATTERN ALOFT. MOISTURE TRANSPORT ORIENTED RIGHT INTO SOUTHWEST PORTION OF CWA...WITH GOOD MOISTURE CONVERGENCE SHOWING UP ALONG THE SFC BOUNDARY ACROSS THE ENTIRE SOUTHERN CWA. DEEP LAYER SHEAR 40 TO 50 KTS...WITH 0-1KM SHEAR DECREASING FROM AROUND 15-20 KTS THIS MORNING TO AROUND 5 TO 10 KTS THIS AFTERNOON. AS FRONTAL BOUNDARY SAGS SOUTHWARD INTO NRN MO BY LATE AFTERNOON INTO EARLY EVENING...BEST CHANCE FOR SEVERE SHOULD BE BY LATE MORNING INTO THE MID AFTERNOON HOURS. HOWEVER MUCAPE STILL DECENT THROUGH THE EVENING HOURS...SO EXPECT CHANCE FOR LINGERING STORMS THROUGH 06Z. MODERATE RISK ACROSS THE AREA MAINLY FOR HAIL AND DAMAGING WIND THREAT. HIGH PRESSURE THEN TO BUILD INTO THE AREA THROUGH MIDWEEK...WITH DRY CONDITIONS EXPECTED. COOLER TEMPERATURES ALSO EXPECTED WITH HIGHS MAINLY IN THE 70S DUE TO NORTHWEST FLOW PATTERN ALOFT. NEXT CHANCE FOR THUNDERSTORMS WILL CONTINUE THURSDAY INTO THURSDAY NIGHT AS AN UPPER TROUGH DIGS INTO THE NORTHERN PLAINS AND DROPS SOUTHEASTWARD THAT NIGHT. UPPER RIDGING THEN EXPECTED INTO THE UPCOMING WEEKEND. && .AVIATION...15/12Z VFR CONDITIONS ANTICIPATED OVER THE NORTHERN TAF SITES THROUGH MUCH OF THE PERIOD. BIGGER ISSUE WILL BE THUNDERSTORM CHANCES NEAR DSM AND OTM TODAY. A FEW STRONG STORMS IN THIS REGION ANTICIPATED. ALL LOCATIONS THEN ANTICIPATED TO BE VFR BY THIS EVENING. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && FORECAST...ALBRECHT AVIATION...DONAVON
Hazardous weather outlook, Jun 15, 5:31 AM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 531 AM CDT SUN JUN 15 2008 IAZ061-062-072>075-081>086-092>097-161000- JASPER-POWESHIEK-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE- LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE- DAVIS- 531 AM CDT SUN JUN 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE MORNING HOURS INTO THE AFTERNOON. AT THIS TIME SEVERE WEATHER IS NOT ANTICIPATED...BUT CANNOT BE COMPLETELY RULED OUT. WIDESPREAD HEAVY RAIN IS NOT ANTICIPATED...BUT BRIEF PERIODS OF HEAVY RAIN CAN BE EXPECTED WITH ANY THUNDERSTORM ACTIVITY. NUMEROUS RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS CENTRAL IOWA. FOR ADDITIONAL INFORMATION PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORM CHANCES RETURN TO THE FORECAST THURSDAY THROUGH FRIDAY NIGHT. THE CHANCE OF SEVERE WEATHER IS UNCERTAIN AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. IAZ037>039-044>050-057>060-070-071-161000- HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-BOONE-STORY- MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-CASS-ADAIR- 531 AM CDT SUN JUN 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS MORNING THROUGH THIS EVENING. THE GREATEST CHANCES FOR THUNDERSTORMS IS DURING THE AFTERNOON AND EARLY EVENING HOURS. THERE IS A SLIGHT RISK FOR SEVERE WEATHER WITH THIS ACTIVITY THIS AFTERNOON INTO THIS EVENING. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN SEVERE THREATS...BUT THERE ALSO IS THE POSSIBILITY OF AN ISOLATED TORNADO. WIDESPREAD HEAVY RAIN IS NOT ANTICIPATED...BUT BRIEF PERIODS OF HEAVY RAIN CAN BE EXPECTED WITH ANY THUNDERSTORM ACTIVITY. NUMEROUS RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS CENTRAL IOWA. FOR ADDITIONAL INFORMATION PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORM CHANCES RETURN TO THE FORECAST THURSDAY THROUGH FRIDAY NIGHT. THE CHANCE OF SEVERE WEATHER IS UNCERTAIN AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING. IAZ004>007-015>017-023>028-033>036-161000- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON- 531 AM CDT SUN JUN 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS MORNING THROUGH THIS EVENING. THE GREATEST CHANCES FOR THUNDERSTORMS IS DURING THE AFTERNOON AND EARLY EVENING HOURS. THERE IS A MODERATE RISK FOR SEVERE WEATHER WITH THIS ACTIVITY THIS AFTERNOON INTO THIS EVENING. DAMAGING WINDS AND LARGE HAIL ARE THE MAIN SEVERE THREATS...BUT THERE ALSO IS THE POSSIBILITY OF AN ISOLATED TORNADO. WIDESPREAD HEAVY RAIN IS NOT ANTICIPATED...BUT BRIEF PERIODS OF HEAVY RAIN CAN BE EXPECTED WITH ANY THUNDERSTORM ACTIVITY. NUMEROUS RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS CENTRAL IOWA. FOR ADDITIONAL INFORMATION PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORM CHANCES RETURN TO THE FORECAST THURSDAY THROUGH FRIDAY NIGHT. THE CHANCE OF SEVERE WEATHER IS UNCERTAIN AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING. ALBRECHT
In the hours before
Local storm report, Jun 15, 3:48 AM CDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
348 AM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM TSTM WND GST 4 S EVANSDALE 42.40N 92.28W
06/15/2008 E65 MPH BLACK HAWK IA TRAINED SPOTTER
STRONG WINDS IN WASHBURN NOW.
&&
RDONAVONLocal storm report, Jun 15, 4:22 AM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
422 AM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 AM TSTM WND DMG WATERLOO 42.49N 92.35W
06/15/2008 BLACK HAWK IA LAW ENFORCEMENT
LARGE TREES DOWN IN THE SOUTHERN END OF WATERLOO.
POWERLINES TAKEN DOWN AS WELL. ANOTHER TREE REPORTED DOWN
IN EVANSDALE.
&&
RDONAVONLocal storm report, Jun 15, 4:30 AM CDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
430 AM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM TORNADO 3 W THOR 42.69N 94.11W
06/15/2008 HUMBOLDT IA PUBLIC
LAW ENFORCMENT RELAYED REPORT.
&&
RDONAVONLocal storm report, Jun 15, 4:39 AM CDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
439 AM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM TSTM WND DMG GLADBROOK 42.19N 92.71W
06/15/2008 TAMA IA LAW ENFORCEMENT
LARGE TREE DOWN
&&
RDONAVONLocal storm report, Jun 15, 4:53 AM CDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
453 AM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM TSTM WND DMG GOLDFIELD 42.74N 93.92W
06/15/2008 WRIGHT IA LAW ENFORCEMENT
NUMEROUS TREES DOWN WITH MANY UPROOTED.
0205 AM TSTM WND DMG EAGLE GROVE 42.67N 93.90W
06/15/2008 WRIGHT IA LAW ENFORCEMENT
NUMEROUS TREES DOWN AND SEVERAL UPROOTED. NUMEROUS
REPORTS OF A FUNNEL CLOUD IN THE AREA.
&&
RDONAVONLocal storm report, Jun 15, 5:23 AM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
523 AM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM TSTM WND DMG 2 ESE WILLIAMS 42.48N 93.51W
06/15/2008 HAMILTON IA LAW ENFORCEMENT
GRAIN BIN ON THE ROAD AND POWERLINES DOWN. POSSIBLE
TORNADO DAMAGE.
&&
RDONAVONThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 12:36 AM CDT | Severe Thunderstorm Warning | DMX | Butler, Cerro Gordo, Franklin | 39 min |
| Jun 15, 12:38 AM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Kossuth, Palo Alto, Pocahontas | 52 min |
| Jun 15, 1:32 AM CDT | Severe Thunderstorm Warning | DMX | Hancock, Humboldt, Kossuth, Pocahontas, Webster, Wright | 43 min |
| Jun 15, 1:43 AM CDT | Tornado Warning | DMX | Humboldt, Webster, Wright | 32 min |
| Jun 15, 1:49 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk | 41 min |
| Jun 15, 2:02 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk | 25 min |
| Jun 15, 2:06 AM CDT | Severe Thunderstorm Warning | DMX | Franklin, Hamilton, Hardin, Webster, Wright | 39 min |
| Jun 15, 2:12 AM CDT | Tornado Warning | DMX | Hamilton, Hardin, Wright | 33 min |
| Jun 15, 2:17 AM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Wright | 43 min |
| Jun 15, 2:32 AM CDT | Severe Thunderstorm Warning | DMX | Butler, Franklin, Grundy, Hamilton, Hardin | 43 min |
| Jun 15, 3:07 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Grundy, Tama | 53 min |
| Jun 15, 3:08 AM CDT | Tornado Warning | DMX | Black Hawk, Grundy, Tama | 52 min |
| Jun 15, 3:50 AM CDT | Severe Thunderstorm Warning | DMX | Tama | 19 min |
| Jun 15, 7:38 AM CDT | River Flood Warning | DMX | Lucas | 21 hr |
| Jun 15, 9:46 AM CDT | Severe Thunderstorm Warning | DMX | Taylor | 44 min |
| Jun 15, 9:56 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Ringgold, Union | 49 min |
| Jun 15, 10:28 AM CDT | Severe Thunderstorm Warning | DMX | Decatur | 47 min |
| Jun 15, 10:49 AM CDT | Severe Thunderstorm Warning | DMX | Wayne | 56 min |
| Jun 15, 11:41 AM CDT | Severe Thunderstorm Warning | DMX | Appanoose | 49 min |
| Jun 15, 12:04 PM CDT | Severe Thunderstorm Warning | DMX | Davis | 41 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.